# SDR QXEA200701651

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,555 hours, 16,505 cycles
- System (JASC): 5270 · Door Warning System
- Part: Computer
- Condition: Faulted
- Location: Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2490: MASTER WARNING: MAIN AFT BAGGAGE DOOR INDICATES OPEN.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE FOUND AFT BAGGAGE DOOR HANDLE SEATED, SECURED AND LOCKED ON RETURN TO GATE.  FOUND 'ABDRLK' OPEN FAULT IN THE PROX SENSOR COMPUTER.  OPENED AND CLOSED DOOR NUMEROUS TIMES.  DOOR ALWAYS INDICATES CLOSED AND LOCKED.  PRESSURIZED AIRCRAFT.  ALL DOORS ALWAYS INDICATE CLOSED AND LOCKED.  UNABLE TO INDUCE FAULT.  ALWAYS CHECKED GOOD DURING TESTING.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
